# SDR CA080925001

- Difficulty date: September 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 80260008
- Condition: Cracked
- Location: Cockpit
- Part time: 371 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD CRACKED DURING CRUISE.  REDUCED SPEED TO 180 KTS AND DESCENDED TO FL100 AND LANDED AT DESTINATION.   MX REPLACED WINDSHIELD.  ACFT RETURNED TO SERVICE.
